# SDR 05FDEA01646

- Difficulty date: June 22, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727-200
- Aircraft serial: 21464
- Aircraft time: 40,915 hours, 25,798 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING FUEL CELL FWD SPAR WEB FWD FACE AROUND CUTOUT 7540R.  *S/D*  REPAIRED RIGHT WING FUEL CELL FWD SPAR WEB FACE AROUND PANEL 7540 PER FED EX EA 7-5710-86300.
